MathSciNet Relay Station
MathSciNet bibliographic data
MR264371 (41 #8967) 46.10
Duncan, J.; McGregor, C. M.; Pryce, J. D.; White, A. J. The numerical index of a normed space. J. London Math. Soc. (2) 2 1970 481–488.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement